# SDR SWAA2022053100099

- Difficulty date: April 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER INNER CHORD HAS SEVERAL SPOTS OF CORROSION AT STA 897 TO STA 1007 / EXFOLIATED CORROSION NOTED AT R2 LOWER INNER CHORD BETWEEN STA 897 TO STA 1007 AND FOUND OUT OF LIMITS IAW B737-700 SRM 51-10-02-0G-0. REMOVED R2 LOWER INNER CHORD BETWEEN STA 897 TO STA 1007 IN REF B737-700 SRM 51-40-02-0G-0; LOCATED AND DRILLED R2 DOOR INNER CHORD ; PER REF 737 SRM 51-40-05-0G-0; TREATED AND PRIMER FASTENERS HOLES PER REF 737 AMM 51-1-1-370-802 AND 51-21-72-370-804 ON R2 DOOR INNER CHORD;] INSTALLING FASTENERS ON R2 DOOR INNER CHORD I.A.W. 737-700 SRM 51-10-02-0G-0. INSTALLED R2 DOOR INNER CHORD BETWEEN STA 897 AND STA 1007; PER REF 737-700; SRM 51-40-02-0G-0 AND DRAWING # 147A8501
